# SDR 20000508SH011

- Difficulty date: December 1, 1999
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N759JH
- Make and model: Cessna 182Q
- Aircraft serial: 18266027
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: CLASS70
- Condition: Cracked
- Location: Number4
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

THE ENGINE WAS TOPPED WITH 6 ENGINE COMPONENTS INC CERMINIL CYLINDERS.  AFTER 29 HOURS OF OPERATION, ENGINE RAN ROUGH AND WAS LOSING OIL. PILOT WAS ABLE TO FIND A PRIVATE STREET AND  LANDED SAFELY.  IT WAS DETERMINED THAT NR 4 CYLINDER WAS CRACKED .8750 INCH AROUND AND 5.4 INCHES DOWN LOOKING INTO THE BARREL.  (X)
